# SDR AALA201701199001

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 38,801 hours, 28,731 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP1319A
- Part serial: P4394
- Condition: Leaking
- Location: Zone 100
- Part time: 25,607 hours, 9,320 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. ON INITIAL CLIMBOUT STRONG ODOR OF ELECTRICAL OR DIRTY SOCK DETECTED IN FLIGHT DECK AND REPORTED BY FLIGHT ATTENDANT THROUGHOUT CABIN. SLIGHT DISSIPATION ABOVE 10000 FEET. DECLARED AN EMERGENCY ODOR REOCCURRED ON RETURN DESCENT INTO AIRPORT.  MAINTENANCE FOUND APU LEAKING OIL FROM GEARBOX PLUG OPPOSITE OF COOLING FAN. REPLACED APU PER JOB CARD 26L31049003.
